# SDR 9JLA2022021429391

- Difficulty date: February 4, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N562P
- Make and model: Cessna 560XL
- Aircraft serial: 5605172
- Aircraft time: 7,191 hours, 5,920 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 65680
- Part serial: 3445
- Condition: Faulty
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LEFT THRUST REVERSER DID NOT DEPLOY UPON LANDING - THE ARM ANNUNCIATOR ILLUMINATED. THE MAINTENANCE STAFF TROUBLESHOT AND DETERMINED THE LEFT CONTROL VALVE WAS AT FAULT. THE CONTROL VALVE WAS REMOVED AND A SERVICEABLE VALVE WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
